On a characterization of the analytic and meromorphic functions defined on some rigid domains
Journal de Théorie des Nombres de Bordeaux, Tome 6 (1994) no. 1, pp. 117-125.
@article{JTNB_1994__6_1_117_0,
     author = {Corrales Rodrig\'a\~nez, Capi},
     title = {On a characterization of the analytic and meromorphic functions defined on some rigid domains},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {117--125},
     publisher = {Universit\'e Bordeaux I},
     volume = {6},
     number = {1},
     year = {1994},
     doi = {10.5802/jtnb.108},
     zbl = {0815.32017},
     mrnumber = {1305290},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.108/}
}
Capi Corrales Rodrigáñez. On a characterization of the analytic and meromorphic functions defined on some rigid domains. Journal de Théorie des Nombres de Bordeaux, Tome 6 (1994) no. 1, pp. 117-125. doi : 10.5802/jtnb.108. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.108/

[A-S] W.W. Adams, E.G. Straus, Non-archimedean analytic functions taking the same values at the same points, Illinois J. of Math 15 (1971), 418-424. | MR 277771 | Zbl 0215.13202

[B] N. Bourbaki, Eléments de mathématiques. Espaces vectoriels topologiques, Chap. I, Hermann, Paris, 1953. | MR 54161

[B-D-R] S. Bosch, B. Dwork, P. Robba, Un théorème de prolongement pour des fonctions anatytiques, Math. Ann. 252 (1980), 165-173. | MR 593629 | Zbl 0446.32005

[B-G-R] S. Bosch, U. Gfjntzer, R. Remmert, Non archimedean analysis, Grund. der Math 262, Springer Verlag, 1984. | MR 746961 | Zbl 0539.14017

[F] J. Fresnel, Géométrie anlytique rigide, Université Bordeaux I, 1984.

[F-M] J. Fresnel, M. Matignon, Sur les espaces analytiques quasi-compacts de dimension 1 sur un corps valué complet ultramétrique, Annali di matematica pura ed applicata (IV) CXLV (1986), 159-210. | MR 886711 | Zbl 0623.32020

[F-vdP] J. Fresnel, M. Van Der Put, Géométrie analytique rigide et applications, Progress in Math. 18, Birkhäuser, 1981. | MR 644799 | Zbl 0479.14015

[K] R. Kiehl, Theorem A und Theorem B in der nichtarchimedischen Funktionertheorie, Invent. Math. 2 (1967), 256-273. | MR 210949 | Zbl 0202.20201

[S] J.-P. Serre, Géométrie algebrique et géométrie analytique, Ann. Inst. Fourier 6 (1956), 1-42. | Numdam | MR 82175 | Zbl 0075.30401